Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dnttreadonme900

I Am Using BP while on Accutane

First of all, I've never had a bad reaction to BP before accutane. It never dried me out and never irritated my skin. Never burned and never made acne worse.

Also, I don't have severe acne. My acne is at it's worse now, moderate. Before treatment, I had 5-10 spots. Now I have about 10-15 small spots...most being flesh colored bumps or old cysts and nodules.

I haven't been experiencing any side effects other than mild dry lips that I would get anyway in the winter. Face is not peeling and is like the skin of a "normal" person. No oil and no flakes.

Spot treating with BP helps big time. I guess since the spots are drying up faster, the BP speeds up the process. This is especially helpful since I got a 2nd initial breakout.

So, I know I'm gonna get yelled at and do not recommend it to anyone else, but I'm just saying.

I'm also 125 lbs and on 40mg a day if that's any help. In month 2 btw.

Share this post


Link to post
Share on other sites

I hope if you are using BP you should not go over the 2.5% even though I dont reconmend using it at all. From what my understanding is, your face is very sensitive already (you probably know this already) and your healing process is basically almost cut in half and by applying the BP would probably get rid of your acne faster. "BUT" in the long run I think your scar will take twice maybe even 3 times longer to heal not to mention your skin is so thin out from the BP you apply on it. But hey, whatever floats your boat. Goodluck

Share this post


Link to post
Share on other sites
I hope if you are using BP you should not go over the 2.5% even though I dont reconmend using it at all. From what my understanding is, your face is very sensitive already (you probably know this already) and your healing process is basically almost cut in half and by applying the BP would probably get rid of your acne faster. "BUT" in the long run I think your scar will take twice maybe even 3 times longer to heal not to mention your skin is so thin out from the BP you apply on it. But hey, whatever floats your boat. Goodluck

actually, my skin doesn't feel sensitive at all. In the beginning, I was so scared to put anything on my face and the only thing that did was make the texture horrible and the pimples would stay there longer. Now, I exfoliate gently with a scrub a few times a week and use BP as a spot treatment only and at night only. Because of this, no more blackheads, no more small pimples, and no more clogged pores. And now the big ones are drying up.

Believe me, if it burned or my skin was peeling, I would not be doing this.

Share this post


Link to post
Share on other sites
I hope if you are using BP you should not go over the 2.5% even though I dont reconmend using it at all. From what my understanding is, your face is very sensitive already (you probably know this already) and your healing process is basically almost cut in half and by applying the BP would probably get rid of your acne faster. "BUT" in the long run I think your scar will take twice maybe even 3 times longer to heal not to mention your skin is so thin out from the BP you apply on it. But hey, whatever floats your boat. Goodluck

actually, my skin doesn't feel sensitive at all. In the beginning, I was so scared to put anything on my face and the only thing that did was make the texture horrible and the pimples would stay there longer. Now, I exfoliate gently with a scrub a few times a week and use BP as a spot treatment only and at night only. Because of this, no more blackheads, no more small pimples, and no more clogged pores. And now the big ones are drying up.

Believe me, if it burned or my skin was peeling, I would not be doing this.

You can seriously damage your face by exfoliating while on accutane, im not saying it is going to happen, it may. You skin will become extremely sensitive, even if you think its not. As for the BP, of course it is not recommended, although it will not do anything bad to your skin except leave red marks there for longer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×